Comparison of robust criteria for D-optimal designs

Foo, Lee Kien, McGree, James, Eccleston, John and Duffull, Stephen (2012) Comparison of robust criteria for D-optimal designs. Journal of Biopharmaceutical Statistics, 22 6: 1193-1205. doi:10.1080/10543406.2011.580484

Author Foo, Lee Kien
McGree, James
Eccleston, John
Duffull, Stephen
Title Comparison of robust criteria for D-optimal designs
Journal name Journal of Biopharmaceutical Statistics   Check publisher's open access policy
ISSN 1054-3406
Publication date 2012
Sub-type Article (original research)
DOI 10.1080/10543406.2011.580484
Volume 22
Issue 6
Start page 1193
End page 1205
Total pages 13
Place of publication Philadelphia, PA, United States
Publisher Taylor & Francis
Collection year 2013
Language eng
Abstract This study compared the performance of a local and three robust optimality criteria in terms of the standard error for a one-parameter and a two-parameter nonlinear model with uncertainty in the parameter values. The designs were also compared in conditions where there was misspecification in the prior parameter distribution. The impact of different correlation between parameters on the optimal design was examined in the two-parameter model. The designs and standard errors were solved analytically whenever possible and numerically otherwise.
Keyword D-optimal design
ED design
Nonlinear model
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2013 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 02 Dec 2012, 01:03:14 EST by System User on behalf of Faculty of Science